# SDR CA090806001

- Difficulty date: August 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 25,555 hours
- Engine: Pwa PW121
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 85220255001
- Condition: None
- Location: Emergency Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SEALS FROM MFG DO NOT NECESSARILY COME WITH VENT HOLES, THEY HAVE TO BE MODIFIIED IAW DWG.  IF YOU FORGET TO MODIFY THE SEAL YOU CAN HAVE PRESSURIZATION ISSUES AND DIFFERENT NOISES.
